MAUDE Adverse Event Report: CVRX, INC. BAROSTIM NEO; IMPLANTABLE PULSE GENERATOR

CVRX, INC. BAROSTIM NEO; IMPLANTABLE PULSE GENERATOR
Model Number 2102
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Chest Pain (1776); Swelling/ Edema (4577); Restless Legs Syndrome (4584); Facial Paralysis (4585)
Date of Event 04/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive at this time, and the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Cvrx id# (b)(4).
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2022.On 2(b)(6) 2025, the patient was in the cardiac care unit for chest pain, and the patient alleged it was related to barostim.The patient also experienced increased edema in their left extremities, and a right heart catheterization was planned.The patient also reported they experienced some facial droop and restless leg syndrome (rls) since approximately (b)(6) 2025 related to barostim, and the symptoms had subsided when a magnet was placed on barostim.The patient also alleged part of the barostim had migrated to their groin shortly after implant; however, they never reported this allegation to any physician, no x-ray was ever performed, titrations had occurred without issue, and no lead impedance issues were noted.It was noted that barostim had last been interrogated in (b)(6) 2023 with an anticipated battery life through (b)(6) 2026.Barostim therapy was turned off, it was planned to manage the patient's medications and diuretics for the edema, and the patient no longer had a managing cardiac physician.

Brand Name
BAROSTIM NEO
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis 55445
Manufacturer (Section G)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis 55445
Manufacturer Contact
sarah hicks
9201 west broadway avenue
suite 650
minneapolis 55445
MDR Report Key22544180
Report Number3007972010-2025-00064
Device Sequence Number12567177
Product Code DSR
UDI-Device Identifier00859144004432
UDI-Public(01)00859144004432(17)231215
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/15/2023
Device Model Number2102
Device Catalogue Number100054-202
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Initial Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age54 YR
Patient SexMale
Patient RaceWhite